# SDR CA060914004

- Difficulty date: September 14, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 3,880 hours
- Engine: Lyc IO360L2A
- Propeller: Mcauly 1C235LFA
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Back
- Part number: 07190131
- Condition: Broken
- Location: Cockpit Seat
- Part time: 4,089 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CO PILOTS SEAT BACK WAS FOUND BROKEN ABOUT 2 INCHES ABOVE THE WELDED JOINT ON THE LT SIDE OF THE SEAT BACK. BROKEN PART REMOVED NEW SEAT BACK FRAME ON ORDER WITH CESSNA. (TC NR 20060914004)
